# SDR AALA980395

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 9787344
- Condition: Defective
- Location: Nr 1 Engine
- Component: Garrtt, P657
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, G, B

## Discrepancy

SJU - FLT 1915 - DURING CLIMB-OUT, NR 2 PACK FAILED AT 25,000 FEET AND CABIN ALTITUDE CONTINUED TO CLIMB AT 1,000 FEET PER MINUTE.  NR 1 PACK FAILED AND BOTH PACKS UNABLE TO BE RESET.  OXYGEN MASKS DEPLOYED AT 14,000 CABIN ALTITUDE DURING EMERGENCY DESCENT.  AIRCRAFT AIR INTERRUPTED AND RETURNED SJU AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE FAN AIR VALVE AND RESECURED CLAMPS AT RIGHT SIDE OF PACK.  ACCOMPLISHED LEAK AND OPERATIONAL CHECKS OF SYSTEM WITH NO FAULTS NOTED.  PASSENGER OXYGEN MASKS WERE REPACKED ADN OXYGEN BOTTLES REPLACED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
